# SDR CA951027007

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: L/H Wing
- Part time: 1,591 hours
- Component: Blanca
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SUBJECT SPAR INDICATED IRREGULAR LINES ACROSS THE GRAIN AT 163 INCHES FROM THE ROOT END. FORE AND AFT SPAR FACES CLEANED AND SANDED & THE VERTICAL LINES REMAINED. PRESSURED APPLIED TO THE SPAR EACH SI DE INDICATED SLIGHT MOVEMENT. A HARD DOWNWARD PRESSURE FORCE CAUSED THE SPAR TO CRACK ALONG THE APPARENT FAULT LINES. SUBMITTER ENCLOSED A COPY OF A PAGE TAKEN FROM THE WOOD ENCYCLOPEDIA WHICH DESCRIBES COMPRESSION FAILURES IN WOOD. SUBMITTER SUGGESTS THAT THIS COULD HAVE BEEN CAUSED BY GROUND CONTACT OF THE WING TIP, SOMETIME IN THE AIRCRAFTS HISTORY.
